# SDR AUS20031300

- Difficulty date: December 17, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3006202
- Condition: Failed
- Location: Mlg
- Part time: 23,064 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 MAIN WHEEL FAILED AT IB WHEEL RIM.  APPROXIMATELY HALF OF THE RIM (180 DEGREE ARC) HAD FAILED AND BROKEN AWAY. TIRE DEFLATED AND ADJACENT BRAKE UNIT SUFFERED DAMAGE AT THE HOSE FITTING.
